# SDR DALA2024012901333

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 3 Slat Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DISBONDED AREA OF 1.125 IN LENGTH AND 1.000 IN WIDTH WAS FOUND ON LE SLAT 3 TRAILING EDGE WEDGE LWR SURFACE AT OSS 486, IN REFERENCE TO JOB 079-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00032: DISBONDED AREA OF 1.125 IN LENGTH AND 1.000 IN WIDTH WAS FOUND ON LE SLAT 3 TRAILING EDGE WEDGE LWR SURFACE AT OSS 486 WAS REPAIRED PER ER/A 615161-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (0172893)
